# SDR AALA202012229004

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 31,320 hours, 12,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG32052
- Condition: Dislodged
- Location: R1 Slide
- Part time: 3,716 hours, 1,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CATERING REPORTED R1 SLIDE FELL OUT OF DOOR.  REPLACED R1 DOOR SLIDE.
